# SDR SWAA2025040119461

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 64,915 hours, 39,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FSD HEADER PANEL AND FWD LAV 'A' EMERGENCY EXIT LIGHT IN-OP<[01] REPLACED FUSE AT POWER SUPPLY OF BATTERY PACK M1675 AND PERFORMED GOOD EMERGENCY EXIT LIGHT TEST OF FWD HEADER PANEL AND FWD LAV 'A' IAW AMM 33-51-06-960-804.;[02] COMPLETE
